Works matching DE "ANALYTIC spaces"
Results: 553
Generalized support vector regression: Duality and tensor-kernel representation.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 1, p. 149, doi. 10.1142/S0219530519410069
- By:
- Publication type:
- Article
Associative Deformations of Complex Analytic Spaces.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 191, doi. 10.1007/s11005-007-0185-8
- By:
- Publication type:
- Article
Covers of Tori: Genus Two.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 135, doi. 10.1007/s11005-006-0067-5
- By:
- Publication type:
- Article
A spaceC<sub> p</sub>(X) is dominated by irrationals if and only if it isK-analytic.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 4, p. 253, doi. 10.1007/s10474-005-0194-y
- By:
- Publication type:
- Article
Modified Hermitian and skew-Hermitian splitting methods for non-Hermitian positive-definite linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 3, p. 217, doi. 10.1002/nla.528
- By:
- Publication type:
- Article
Decoupled characteristic stabilized finite element method for time‐dependent Navier–Stokes/Darcy model.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 1, p. 267, doi. 10.1002/num.22300
- By:
- Publication type:
- Article
Difference Families in Z <sub>2</sub><sub> d </sub><sub>+1</sub>⊕ Z <sub>2</sub><sub> d </sub><sub>+1</sub> and Infinite Translation Designs in Z⊕ Z.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 1, p. 111, doi. 10.1007/s00373-006-0685-9
- By:
- Publication type:
- Article
ON SOME SHARP ESTIMATES OF TOEPLITZ OPERATOR IN SOME SPACES OF HARDY-LIZORKIN TYPE OF ANALYTIC FUNCTIONS IN THE POLYDISC.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 2, p. 297
- By:
- Publication type:
- Article
Reply to Kottler.
- Published in:
- Psychoanalysis: Self & Context, 2024, v. 19, n. 3, p. 298, doi. 10.1080/24720038.2024.2352392
- By:
- Publication type:
- Article
Be in Sight, Be in Mind: Total Empathic Awareness – Discussion of Paolo Stramba-Badiale's "Hope and Uncertainty. The Subjective Experience of the Body during Covid-19 Pandemic".
- Published in:
- Psychoanalysis: Self & Context, 2022, v. 17, n. 1, p. 125, doi. 10.1080/24720038.2021.1986047
- By:
- Publication type:
- Article
BUILDING SHELTER IN A CHAOTIC WORLD: THE ROLE OF EMPATHIC IMAGINATION IN RECOVERY FROM TRAUMA.
- Published in:
- Psychoanalysis: Self & Context, 2019, v. 14, n. 3, p. 232, doi. 10.1080/24720038.2019.1623895
- By:
- Publication type:
- Article
Mirror Principle for Flag Manifolds.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 1, p. 61
- By:
- Publication type:
- Article
The Radius of Starlikeness p-Valently Analytic Functions in the Unit Disc.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 3, p. 277
- By:
- Publication type:
- Article
The p-adic Waldspurger formula.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 212, p. 236
- By:
- Publication type:
- Article
Preliminaries: Geometry of the infinite-level modular curve.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 212, p. 63
- By:
- Publication type:
- Article
v-sheaves associated with perfect and formal schemes.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 207, p. 161
- By:
- Publication type:
- Article
Diamonds associated with adic spaces.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 207, p. 74
- By:
- Publication type:
- Article
Diamonds II.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 207, p. 64
- By:
- Publication type:
- Article
Perfectoid spaces.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 207, p. 49
- By:
- Publication type:
- Article
Complements on adic spaces.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 207, p. 35
- By:
- Publication type:
- Article
Chapter One: Introduction.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 202, p. 1
- Publication type:
- Article
An p-q-version of Morgan's theorem for the generalized Fourier transform on the real line.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 9, p. 649, doi. 10.1080/10652460902981550
- By:
- Publication type:
- Article
Integral transforms with the Legendre function of the first kind in the kernels on [image omitted]-spaces.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 9, p. 653, doi. 10.1080/10652460902742762
- By:
- Publication type:
- Article
Approximation and geometric properties of some nonlinear complex integral convolution operators.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 5, p. 367, doi. 10.1080/10652460701865699
- By:
- Publication type:
- Article
ON MONOTONE REPRESENTATIONS OF BOREL SETS.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 133
- By:
- Publication type:
- Article
ON PARAMETRIC LIMIT SUPERIOR OF A SEQUENCE OF ANALYTIC SETS.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 1, p. 285
- By:
- Publication type:
- Article
ON MODULI OF SMOOTHNESS OF FRACTIONAL ORDER.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 507
- By:
- Publication type:
- Article
RADON TRANSFORMS OF TEMPERED DISTRIBUTIONS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 347
- By:
- Publication type:
- Article
A RIEMANN-TYPE INTEGRAL ON A MEASURE SPACE.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 329
- By:
- Publication type:
- Article
ON THE DUAL SPACE OF BV-INTEGRABLE FUNCTIONS IN EUCLIDEAN SPACE.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 323
- By:
- Publication type:
- Article
MORE ABOUT SIERPIŃSKI-ZYGMUND UNIFORM LIMITS OF EXTENDABLE FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 129
- By:
- Publication type:
- Article
VARIABLE EXPONENT LEBESGUE SPACES ON METRIC SPACES: THE HARDY-LITTLEWOOD MAXIMAL OPERATOR.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 87
- By:
- Publication type:
- Article
Real Analytic Local Well‐Posedness for the Triple Deck.
- Published in:
- Communications on Pure & Applied Mathematics, 2021, v. 74, n. 8, p. 1641, doi. 10.1002/cpa.21894
- By:
- Publication type:
- Article
Geodesics in the Space of Kähler Cone Metrics II: Uniqueness of Constant Scalar Curvature Kähler Cone Metrics.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 12, p. 2621, doi. 10.1002/cpa.21869
- By:
- Publication type:
- Article
Joint approximation of analytic functions by shifts of the Riemann zeta-function twisted by the Gram function.
- Published in:
- Carpathian Journal of Mathematics, 2023, v. 39, n. 1, p. 175, doi. 10.37193/CJM.2023.01.11
- By:
- Publication type:
- Article
EMBEDDING THEOREMS FOR WEIGHTED ANISOTROPIC SPACES OF HOLOMORPHIC FUNCTIONS IN TUBULAR DOMAINS.
- Published in:
- ROMAI Journal, 2017, v. 13, n. 1, p. 93
- By:
- Publication type:
- Article
ON ANALYTIC HERZ-TYPE SPACES IN TUBULAR DOMAINS OVER SYMMETRIC CONES AND PSEUDOCONVEX DOMAINS IN C<sup>N</sup>.
- Published in:
- ROMAI Journal, 2015, v. 11, n. 1, p. 165
- By:
- Publication type:
- Article
EXACT SOLUTIONS AND THE ATTRACTOR MECHANISM IN NON-BPS BLACK HOLES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 14/15, p. 2178, doi. 10.1142/S0217751X08040755
- By:
- Publication type:
- Article
MODULI STABILIZATION IN STRINGY ISS MODELS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 14/15, p. 2190, doi. 10.1142/S0217751X08040792
- By:
- Publication type:
- Article
DOMAIN WALLS WITH NON-ABELIAN FLAVOR SYMMETRY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 14/15, p. 2234, doi. 10.1142/S0217751X08040895
- By:
- Publication type:
- Article
PERTURBATIVE VACUA FROM IIB MATRIX MODEL.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 14/15, p. 2279, doi. 10.1142/S0217751X08041086
- By:
- Publication type:
- Article
ON THE MODIFIED KKLT PROCEDURE:: A CASE STUDY FOR THE P<sub>11169</sub>[18] MODEL.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2007, v. 22, n. 20, p. 3463, doi. 10.1142/S0217751X07037019
- By:
- Publication type:
- Article
ROTATION INVARIANT INTERACTING FOCK SPACES.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2007, v. 10, n. 2, p. 211, doi. 10.1142/S0219025707002701
- By:
- Publication type:
- Article
EQUILIBRIUM KAWASAKI DYNAMICS OF CONTINUOUS PARTICLE SYSTEMS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2007, v. 10, n. 2, p. 185, doi. 10.1142/S0219025707002695
- By:
- Publication type:
- Article
On some peculiar aspects of the constructive theory of point-free spaces.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 4, p. 375, doi. 10.1002/malq.200910037
- By:
- Publication type:
- Article
Generic cuts in models of arithmetic.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 2, p. 129, doi. 10.1002/malq.200710017
- By:
- Publication type:
- Article
On countable choice and sequential spaces.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 2, p. 145, doi. 10.1002/malq.200710018
- By:
- Publication type:
- Article
On completely nonmeasurable unions.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 1, p. 38, doi. 10.1002/malq.200610024
- By:
- Publication type:
- Article
A high dimensional Open Coloring Axiom.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 5, p. 462, doi. 10.1002/malq.200510003
- By:
- Publication type:
- Article
Locally modular geometries in homogeneous structures.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 3, p. 291, doi. 10.1002/malq.200410031
- By:
- Publication type:
- Article